# SDR SWAA2015050439263

- Difficulty date: April 20, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 53,497 hours, 31,127 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME E - F POST CRACKED AT THE SECOND LOWER FASTENER HOLE.  REPAIRED POST IAW ACO.
